# SDR ASAA2015031811210

- Difficulty date: March 18, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SURFACE CRACKED AT STAB FS 138.7 APPROXIMATELY 10"  FROM L/E HSS 138.7.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11,  REMOVED DOT J686.  PARTIAL WORK FOR DOUBLER AND FILLER FAB AND INSTALL ACCOMPLISHED ON CARD G478387, HAECO S/O 524394, OPS 40387, REPAIR INCORPORATED MULTIPLE DAMAGE CUTOUTS IAW SRM 55-10-01-2R-11, DETAIL D.
